# SDR CALA2023053101718

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 25,622 hours, 9,176 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56084038
- Condition: Faulted
- Location: Rt Side
- Part time: 25,608 hours, 9,168 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRS R FAULT REPLACED RIGHT IRU COMPUTER, REF AMM 34-21-01, GROUND BITE TEST OK, PERFORMED LAND VERIFY, REF AMM 22-11-00, LAND VERIFY PASSED, AIRCRAFT REMAINS FULL AUTOLAND CAPABILITY.  PARTS USED: 60-3421-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1406299  SN OFF 4038 UNIT, ADIRU, AI  OFF 60-3421-9-0001 4038 ON 60-3421-9-0001 7853
